An odd characterization of the generalized odd graphs

Research output: Contribution to journalArticleScientificpeer-review

238 Downloads (Pure)

Abstract

We show that any connected regular graph with d + 1 distinct eigenvalues and odd-girth 2d + 1 is distance-regular, and in particular that it is a generalized odd graph.
Original languageEnglish
Pages (from-to)486-489
JournalJournal of Combinatorial Theory, Series B, Graph theory
Volume101
Issue number6
DOIs
Publication statusPublished - 2011

    Fingerprint

Keywords

  • distance-regular graphs
  • generalized odd graphs
  • odd-girth
  • spectra of graphs
  • spectral excess theorem
  • spectral characterization

Cite this